Cobos, Fernando and Fernández-Martínez, Pedro (1994) A Duality Theorem for Interpolation Methods Associated to Polygons. Proceedings of the American Mathematical Society, 121 (4). pp. 1093-1101. ISSN 1088-6826
Restricted to Repository staff only until 2020.
We investigate dual spaces of interpolation spaces defined by means of polygons. We first show that dual spaces may fail to be intermediate spaces with respect to the dual N-tuple, and then we prove that dual spaces of J-spaces can be identified with closed subspaces of K-spaces generated by the dual N-tuple.
|Uncontrolled Keywords:||Dual spaces of interpolation spaces defined by means of polygons; J- spaces; K-spaces|
|Subjects:||Sciences > Mathematics > Numerical analysis|
J. Bergh and J. Löfström, Interpolation spaces. An introduction, Springer, Berlin, Heidelberg,and New York, 1976.
F. Cobos and P. Fernandez-Martinez, Reiteration and a Wolff theorem for interpolation methods defined by means of polygons, Studia Math. 102 (1992), 239-256.
F. Cobos, P. Fernandez-Martinez, and T. Schonbek, Norm estimates for interpolation methods defined by means of polygons, J. Approx. Theory (to appear).
F. Cobos, T. Kühn, and T. Schonbek, One-sided compactness results for Aronszajn-Gagliardo
F. Cobos and J. Peetre, Interpolation of compact operators: The multidimensional case, Proc. London Math. Soc. 63 (1991), 371-400.
R. R. Coifman, M. Cwikel, R. Rochberg, Y. Sagher, and G. Weiss, A theory of complex interpolation for families ofBanach spaces, Adv. Math. 43 (1982), 203-229.
J. B. Conway, A course in functional analysis, Springer, New York, Berlin, Heidelberg, and Tokyo, 1985.
M. Cwikel and S. Janson, Real and complex interpolation methods for finite and infinite families ofBanach spaces, Adv. Math. 66 (1987), 234-290.
G. Dore, D. Guidetti, and A. Venni, Some properties of the sum and intersection ofnormed spaces, Atti Sem. Mat. Fis. Univ. Modena 31 (1982), 325-331.
_, Complex interpolation for 2N Banach spaces, Rend. Sem. Mat. Univ. Padova 76(1986), 1-36.
D. L. Fernandez, Interpolation of 2" Banach spaces, Studia Math. 45 (1979), 175-201.
_, On the duality of interpolation spaces of several Banach spaces, Acta Sei. Math.(Szeged) 44 (1982), 43-51.
_, Interpolation of 2d Banach spaces and the Calderón space X(E), Proc. London Math. Soc. 56 (1988), 143-162.
J. Peetre, Duality for Fernandez type spaces, Math. Nachr. 119 (1984), 231-238.
G. Sparr, Interpolation of several Banach spaces, Ann. Mat. Pura Appl. 99 (1974), 247-316.
|Deposited On:||24 May 2012 11:22|
|Last Modified:||21 Oct 2013 17:37|
Repository Staff Only: item control page